MAUDE Adverse Event Report: MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5307
Medical Device Problem Codes Backflow (1064); Complete Blockage (1094); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that minibore bi-fuse pressure 2 iv connector came apart, leaked, and had flow issues.The following information was provided by the initial reporter: material no: mz5307, batch no: unknown.[event 4] it was reported that tubing popped at y-site causing the line to bleed back and clot off.The attempt to aspirate was unsuccessful.
 
Additional Manufacturer Narrative
H.6.Investigation: the customer reported the tubing popped at the y-site, and returned one used sample of model #mz5307.The sample was clearly separated at the y-site and the complaint is verified.The solvent depth was very shallow.The inability to aspirate was not verified due to the sample being compromised.No other failure modes were observed.A device history record review could not be performed because a valid lot number was not provided by the customer.Visual inspection under the microscope found the root cause to be insufficient solvent.
 
Event or Problem Description
It was reported that minibore bi-fuse pressure 2 iv connector came apart, leaked, and had flow issues.The following information was provided by the initial reporter: material no: mz5307 batch no: unknown [event 4] it was reported that tubing popped at y-site causing the line to bleed back and clot off.The attempt to aspirate was unsuccessful.

Brand Name
MINIBORE BI-FUSE PRESSURE 2 IV CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key11853571
Report Number9616066-2021-51074
Device Sequence Number4017339
Product Code FPA
UDI-Device Identifier10885403230608
UDI-Public10885403230608
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date10/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1